MathSciNet Relay Station
MathSciNet bibliographic data
MR334237 (48 #12556) 57D30
Kamber, Franz W.; Tondeur, Philippe Characteristic invariants of foliated bundles. Manuscripta Math. 11 (1974), 51–89.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement